MAUDE Adverse Event Report: OVESCO ENDOCOPY AG DIAGNOSTIC FTRD SET; DIAGNOSTIC FTRD SYSTEM SET

OVESCO ENDOCOPY AG DIAGNOSTIC FTRD SET; DIAGNOSTIC FTRD SYSTEM SET
Model Number 13
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Pain (1685); Unspecified Gastrointestinal Problem (4491)
Date of Event 10/26/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This case does not come from either device malfunction or user error.It is a possible complication in the post-interventional interval.The risk of local infection and also appendicitis is covered in the clinical literature and is part of our user information.Note : this report is part of the subsequent notification, as communicated by ovesco on 24.10.2024 and refers to: follow up questions ftrd system perforation-clip detached failure_10-03-2024 annex 1.
 
Event or Problem Description
A few days after endoscopic resection at the appendiceal orifice with dftrd, the patient developed appendicitis.The appendicits required surgical appendectomy.

Brand Name
DIAGNOSTIC FTRD SET
Common Device Name
DIAGNOSTIC FTRD SYSTEM SET
Manufacturer (Section D)
OVESCO ENDOCOPY AG
friedrich-miescher-strasse 9
tübingen, 72076
GM  72076
Manufacturer (Section G)
OVESCO ENDOCOPY AG
friedrich-miescher-strasse 9
tübingen, baden württemberg 72076
GM   72076
MDR Report Key20693047
Report Number3006696607-2024-00023
Device Sequence Number15599405
Product Code PKL
UDI-Device Identifier04260206311072
UDI-Public04260206311072
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K170867
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/20/2025
Device Model Number13
Device Catalogue Number200.76
Device Lot Number843540
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2023
Initial Report FDA Received Date11/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age70 YR
Patient SexUnknown
Patient Weight65 KG